Items where Author is "Vorobjov, Nicolai"
Group by: Item Type | No Grouping
Number of items: 3.
Korovina, Margarita and Vorobjov, Nicolai (2012) Reachability in One-Dimensional Controlled Polynomial Dynamical Systems. Lecture Notes in Computer Science, 7162. pp. 251-261. ISSN 0302-9743
Korovina, Margarita and Vorobjov, Nicolai (2011) Reachability in one-dimensional controlled polynomial dynamical systems. In Proc. The Ershov Informatics Conference, Institute Informaic Systems Press, Russian. (In Press)
Korovina, Margarita and Vorobjov, Nicolai (2010) Computing combinatorial types of trajectories in Pfaffian Dynamics. Journal of Logic and Algebraic Programming, 79 (1). pp. 32-37. ISSN 1567-8326